Estimates of complete trigonometric sums
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 153-171
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_207_a11,
author = {D. I. Ismoilov},
title = {Estimates of complete trigonometric sums},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {153--171},
year = {1994},
volume = {207},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_207_a11/}
}
D. I. Ismoilov. Estimates of complete trigonometric sums. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 153-171. http://geodesic.mathdoc.fr/item/TM_1994_207_a11/